# SDR FDEA202409041227

- Difficulty date: September 4, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 65,399 hours, 27,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 72679
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX PRE-FLIGHT CHECK, FOUND L1 DOOR OVERHEAD  EMERGENCY EXIT SIGN (L31), AND L1 SLIDE LIGHT  (L25)WILL ONLY STAY ILLUMINATED FOR APPROX 2  SECONDS.   FACT 03SEP24 22:20   SWF  AMM: 33-51-07-2  KEPT A/C POWERED UP FOR 3 HOURS AND ATTEMPTED  EMERGENCY EXIT SIGN TEST AGAIN.  WILL ONLY STAY LIT  FOR APPOX 5 SECONDS NOW.  REMOVED AND REPLACED  BATTERY PACK FOR M731 POWER SUPPLY.  OPS CHECK NOW  GOOD.  WORK PERFORMED AS PER ABOVE REF.  A/C OK FOR  SERVICE.
